# SDR 95ZZZX6231

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine Oil
- Condition: Reqd Service
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLI - FLT 365 - NR 1 ENGINE OIL LEVEL LOW.  FOUND NO EXTERNAL LEAKS, SERVICED WITH 4 QUARTS OF OIL.  REFERENCE OPERATOR CONTROL NR 95ZZZX6232, AND 95ZZZX6233.
